Myositis

/Tag:Myositis

Abstract Number: 582

TOXICITIES OF PD-1 INHIBITORS: A CASE OF MYOSITIS, MYOCARDITIS, LIVER INJURY, HYPOTHYROIDISM, AND RESPIRATORY FAILURE FROM NIVOLUMAB USE

Case Presentation: A 71-year-old woman with poorly differentiated squamous cell carcinoma (SCCA) of the left cheek with recent initiation of nivolumab therapy presented to the Emergency Department with five days of bilateral thigh pain, generalized [...]

By | 2019-03-11T14:30:10+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on TOXICITIES OF PD-1 INHIBITORS: A CASE OF MYOSITIS, MYOCARDITIS, LIVER INJURY, HYPOTHYROIDISM, AND RESPIRATORY FAILURE FROM NIVOLUMAB USE

Abstract Number: 538

CANCER ASSOCIATED IMMUNE MEDIATED MYOPATHY: HARD TO SAY, HARD TO SWALLOW

Case Presentation: A 69 year-old woman with recently diagnosed endometrial cancer presented with two weeks of dysphagia and progressive upper extremity weakness. On exam she was dysarthric with oral mucous retention and poor dentition; she [...]

By | 2019-03-11T14:28:57+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on CANCER ASSOCIATED IMMUNE MEDIATED MYOPATHY: HARD TO SAY, HARD TO SWALLOW

HM2018 Abstract Number: 377

ATYPICAL PRESENTATION OF ANTI-SYNTHETASE SYNDROME IN A YOUNG WOMAN WITH REFRACTORY HYPOXIC RESPIRATORY FAILURE

Case Presentation: A 36-year-old female with a history of morbid obesity and hypertension presented with three weeks of progressive dyspnea and productive cough. She was previously diagnosed with community-acquired pneumonia and completed two five-day courses [...]

By | 2018-03-22T15:52:22+00:00 March 19th, 2018|Adult, Clinical Vignettes, Finalist Posters, Hospital Medicine 2018, Uncategorized|Comments Off on ATYPICAL PRESENTATION OF ANTI-SYNTHETASE SYNDROME IN A YOUNG WOMAN WITH REFRACTORY HYPOXIC RESPIRATORY FAILURE

HM2016 Abstract Number: 752

Angiotension Receptor Blocker Induced Focal Myositis in the Setting of Vitamin D Deficiency

Case Presentation: A 47 year-old African American male presented with lower extremity pain and swelling. Three weeks prior he started azilsartan/chlorthalidone for hypertension. A week later, pain and swelling of his right leg began, worsening [...]

By | 2016-02-01T08:00:34+00:00 February 1st, 2016|Adult, Clinical Vignettes Abstracts|Comments Off on Angiotension Receptor Blocker Induced Focal Myositis in the Setting of Vitamin D Deficiency